Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 46, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 24, 2011, 5:01 PM CDT for 4 counties in Kansas. It was in force for 44 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2011, 5:01 PM CDT (22:01 UTC)
- Expired
- May 24, 2011, 5:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 4.5 in
- Wind
- 60.0 mph
Counties Hodgeman County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS
The radar
The Dodge City radar (KDDC), 79 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 5:03 PM CDT | HAIL 0.88 | Sw Ness City, KS | |
| May 24, 5:08 PM CDT | HAIL 2.75 | 2 S Ness City, KS | |
| May 24, 5:09 PM CDT | HAIL 2.75 | 1 Wsw Ness City, KS | |
| May 24, 5:20 PM CDT | HAIL 1.5 | 6 Nne Ness City, KS | |
| May 24, 5:20 PM CDT | HAIL 2.75 | Ness City, KS | |
| May 24, 5:48 PM CDT | HAIL 1.75 | Ene Alexander, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 1:27 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
664
WUUS53 KDDC 242201
SVRDDC
KSC083-135-145-165-242245-
/O.NEW.KDDC.SV.W.0046.110524T2201Z-110524T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
501 PM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS...
NESS COUNTY IN WEST CENTRAL KANSAS...
NORTHWESTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN RUSH COUNTY IN CENTRAL KANSAS...
* UNTIL 545 PM CDT
* AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DANGEROUS AND EXTREMELY
DESTRUCTIVE HAIL UP TO SOFTBALL SIZE...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTH OF NESS CITY...
AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
NESS CITY...
BAZINE...
ALEXANDER...
MAINLY RURAL AREAS OF NESS...NORTHEASTERN HODGEMAN...NORTHWESTERN
PAWNEE AND SOUTHWESTERN RUSH COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3864 9963 3853 9949 3821 9951 3817 9994
3846 10016
TIME...MOT...LOC 2201Z 237DEG 21KT 3829 9991
WIND...HAIL 60MPH 4.50IN
$$
AWJ1 follow-up statement
149
WWUS53 KDDC 242208
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
508 PM CDT TUE MAY 24 2011
KSC083-145-242218-
/O.CAN.KDDC.SV.W.0046.000000T0000Z-110524T2245Z/
PAWNEE KS-HODGEMAN KS-
508 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HODGEMAN AND
NORTHWESTERN PAWNEE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3860 9963 3853 9949 3827 9965 3826 9992
3844 10006
TIME...MOT...LOC 2208Z 237DEG 21KT 3828 9984
$$
KSC135-165-242245-
/O.CON.KDDC.SV.W.0046.000000T0000Z-110524T2245Z/
RUSH KS-NESS KS-
508 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
NESS AND WEST CENTRAL RUSH COUNTIES UNTIL 545 PM CDT...
AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DANGEROUS AND EXTREMELY
DESTRUCTIVE HAIL UP TO SOFTBALL SIZE...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 13 MILES SOUTH OF NESS CITY...AND
MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
NESS CITY...
BAZINE...
ALEXANDER...
MAINLY RURAL AREAS OF SOUTHEASTERN NESS AND WESTERN RUSH COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3860 9963 3853 9949 3827 9965 3826 9992
3844 10006
TIME...MOT...LOC 2208Z 237DEG 21KT 3828 9984
WIND...HAIL 60MPH 4.25IN
$$
SUGDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:48 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, May 24, 1:48 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 148 PM CDT TUE MAY 24 2011 .DISCUSSION... DAYS 1-2... MOST OF THE ATTENTION WAS PAID TO THE FIRST 12 HOURS OF THE FORECAST AS A SIGNIFICANT SEVERE EVENT IS ABOUT TO UNFOLD ACROSS THE CWFA. LATEST REFLECTIVITY KDDC SCANS SHOW THAT A ROTATING SUPERCELL HAS ALREADY FORMED ACROSS MORTON AND STEVENS COUNTY. EXPECT AERIAL COVERAGE OF SUPERCELLS TO INCREASE THROUGH THE NEXT SEVERAL HOURS AS A STRONG AND POTENT SHORTWAVE THAT IS LOCATED OVER EASTERN COLORADO EJECTS ACROSS KANSAS. LATEST HRRR, NAM, RUC, AND THE 4 KM WRF ALL AGREE ON CONVECTION INCREASING ACROSS THE CWFA THIS AFTERNOON. LATEST LAPS ANALYSIS SHOWS 1000-2000 J/KG OF CAPE FORMING ACROSS THE REGION. THERE IS ALSO PLENTY OF SHEAR PRESENT. SATELLITE SHOWS CLEARING OF THE LOW LEVEL STRATUS THAT STUCK AROUND THIS MORNING. OUR EASTERN CWFA ACROSS SOUTH CENTRAL KANSAS IS EXPECTED TO HAVE THE MOST SIGNIFICANT TORNADO THREAT AS THIS REGION IS NEAR THE TRIPLE POINT, HIGHER DEWPOINTS, AND BACKING SURFACE WINDS. BASED OFF AFOREMENTIONED RADAR TRENDS, THERE IS STILL A THREAT FURTHER WEST FOR HAIL AND MORE ISOLATED WEAKER TORNADOES. THE 18Z KDDC RAOB SHOWS A STOUT EML IS STILL PRESENT, HOWEVER, THIS SHOULD QUICKLY ERODE THIS AFTERNOON. STEEP LAPS RATES ABOVE THE EML WILL CONTRIBUTE TO SIGNIFICANT CAPE FORMATION. SHORT TERM GRID MODIFICATIONS WERE MADE TO ADJUST TO RECENT TRENDS. AFTER THE CELLS MOVE OUT LATE THIS EVENING, WRAP AROUND PRECIPITATION WILL SPREAD ACROSS THE REGION. DID INCREASE POPS TO THE NW DURING THE OVERNIGHT PERIOD AS 12Z DATA IS A BIT MORE LIBERAL WITH QPF. 12Z GUIDANCE STILL SUPPORTS 30-35 KNOT SURFACE WINDS IN THE WAKE OF THE CYCLONE, HOWEVER, WILL NOT ISSUE AN ADVISORY NOW IN ORDER TO AVOID CONFUSION OF TWO PRODUCTS OUT SIMULTANEOUSLY. IT LOOKS LIKELY THAT A HIGH END WIND ADVISORY WILL COME INTO FRUITION TOMORROW. WRAP AROUND PRECIPITATION WILL CLEAR THE REGION BETWEEN 18Z AND 00Z TOMORROW. ONLY MINOR MODIFICATIONS WEDNESDAY AND THURSDAY TO TEMPERATURE AND OTHER GRIDS. -SUGDEN DAYS 3-7... THE PRESSING CURRENT WARNING SITUATION WILL LIMIT THE DEPTH AND DETAIL OF THIS DISCUSSION. NOT MUCH WAS CHANGED IN THE EXISTING GRIDS, AS THEY LOOK IN LINE THE THE ECMWF MODEL GUIDANCE, AND TO A LESSER EXTENT WITH THE GFS MODEL. THERE IS STILL A STRONG WAVE CUTTING ACROSS THE NORTHERN PLAINS AS IT WEAKENS FRIDAY, SO THE 20 POPS FRIDAY AFTERNOON AND EVENING SEEM APPROPRIATE ACROSS OUR NORTHERN 2 COUNTIES. ALSO FOR MONDAY (MEMORIAL DAY) NOW, THERE COULD BE A DRY LINE SITUATION (SIMILAR TO TODAY) SET UP, WITH A SURFACE LOW OVER SOUTHEAST COLORADO MOVING INTO WESTERN KANSAS. BOTH THE GFS AND ECMWF MODEL SHOW NARROW BANDS OF PRECIPITATION ACROSS OUR CWA MONDAY AFTERNOON AND EVENING. HAVE ONLY BUMPED POPS UP TO 14 PERCENT FOR NOW, AND WILL LET LATER SHIFTS DECIDE IF ANY HIGHER POPS ARE NEEDED. I WOULD HATE TO SPOIL HOLIDAY CAMPERS/TRAVELERS AT THIS TIME. NEXT WEDNESDAY, DAY 8, SEEMS A SIMILAR SITUATION TO THIS NEXT FRIDAY, WITH AN UPPER WAVE SLIDING THROUGH THE NORTHERN PLAINS AND DRAGGING A LOBE OF UPPER INSTABILITY THROUGH NORTH CENTRAL KANSAS. HAVE PLACED 18 PERCENT POPS IN OUR NORTHERN 6 COUNTIES AND WENT WITH TRW- FOR PRECIP TYPE WEDNESDAY. TEMPERATURES WILL STAY THE SAME, BASICALLY WARM FROM MONDAY ONWARD. && .AVIATION... THE STRATUS CLOUDS HAVE BEEN QUICKLY ERODING AS WARM AIR INVADES FROM THE SOUTH. THERE WILL BE STRONG AND VARYING WINDS NEAR ANY THUNDERSTORM AS IT APPROACHES A TAF SITE. SINCE IT DIFFICULT TO PIN DOWN THE TIME A STORM WILL HIT A TAF SITE, WENT WITH MY BEST GUESS ON TIMING, BASICALLY FROM 23Z-03Z. AFTER 03Z, CONVECTION WILL HAVE MOVED EAST OF OUR FORECAST AREA AND VFR CONDITIONS ARE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... DDC 58 66 47 74 / 50 60 10 0 GCK 56 65 46 75 / 40 70 10 0 EHA 54 70 46 84 / 20 10 0 0 LBL 56 71 47 80 / 30 20 0 0 HYS 57 63 47 71 / 80 70 10 0 P28 61 72 52 74 / 80 30 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN36/12/12
Hazardous weather outlook, May 24, 9:27 AM CDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 927 AM CDT TUE MAY 24 2011 KSZ030-031-043>046-061>066-074>081-084>090-251000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 927 AM CDT TUE MAY 24 2011 /827 AM MDT TUE MAY 24 2011/ ...HIGH RISK FOR TORNADOES AND LARGE HAIL THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SIGNIFICANT CHANCE FOR STRONG STORMS WITH HAIL UP TO TENNIS-BALL SIZE OR LARGER, AND FOR DANGEROUS TORNADOES, AFTER 4 PM CDT TODAY, EAST OF A LINE FROM WAKEENEY TO DODGE CITY TO ASHLAND. THIS HIGH RISK AREA WILL SHIFT SLIGHTLY EASTWARD DURING THE LATE AFTERNOON, TO EAST OF A LINE FROM HAYS TO KINSLEY TO COLDWATER. AS A SURFACE LOW ADVANCES EAST THROUGH SOUTHWEST KANSAS, A DRY LINE WILL PLUNGE EAST INTO CENTRAL KANSAS THIS AFTERNOON, STRONG SOUTHEAST WINDS WILL SHIFT MORE EAST-SOUTHEAST AHEAD OF THE DRY LINE, INCREASING THE DANGER OF SEVERE STORMS AND TORNADO FORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE EARLY WEDNESDAY AS AN UPPER LEVEL LOW SLOWLY MOVES EAST ACROSS WESTERN KANSAS. THE MAIN HAZARD FOR THESE STORMS ON WEDNESDAY WILL BE CLOUD TO GROUND LIGHTNING. IN ADDITION STRONG NORTHWESTERLY TO NORTHERLY WINDS WITH GUSTS TO 45 MPH WILL BE POSSIBLE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING. ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH EARLY FRIDAY EVENING NEAR INTERSTATE 70. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE REQUIRED AFTER 4 PM CDT EAST OF A LINE FROM WAKEENEY TO DODGE CITY TO ASHLAND LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 12
In the hours before
Local storm report, May 24, 4:13 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
413 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM FUNNEL CLOUD KALVESTA 38.05N 100.28W
05/24/2011 FINNEY KS PUBLIC
THE FUNNEL CLOUD WAS REPORTED 3 TO 4 MILES MILES WEST OF
KALVESTA.
&&
MRUSSELLLocal storm report, May 24, 4:22 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
422 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL 3 W COATS 37.51N 98.88W
05/24/2011 E1.75 INCH PRATT KS EMERGENCY MNGR
&&
BURKELocal storm report, May 24, 4:31 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
431 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM TSTM WND GST 4 SW PRATT 37.61N 98.79W
05/24/2011 E80 MPH PRATT KS EMERGENCY MNGR
ESTIMATED BY AN EXPERIENCE STORM SPOTTER.
&&
BURKELocal storm report, May 24, 4:33 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
433 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 5 SSW PENDENNIS 38.59N 100.38W
05/24/2011 E1.00 INCH LANE KS PUBLIC
&&
MBLocal storm report, May 24, 4:38 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
438 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 5 W ST. JOHN 38.00N 98.85W
05/24/2011 E2.75 INCH STAFFORD KS PUBLIC
THIS REPORT BY THE PUBLIC WAS HEARD OVER THE POLICE
SCANNER.
&&
BURKESpecial weather statement, May 24, 4:55 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
455 PM CDT TUE MAY 24 2011
KSZ043-242245-
SCOTT-
455 PM CDT TUE MAY 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SCOTT COUNTY...
AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SCOTT CITY...MOVING NORTH AT 40 MPH.
WINDS AROUND 55 MPH ARE POSSIBLE WITH THIS STORM.
RESIDENTS IN NORTHERN SCOTT COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3870 10110 3870 10069 3838 10071 3842 10113
3870 10114 3871 10113 3871 10111
TIME...MOT...LOC 2155Z 196DEG 35KT 3853 10083
AWJThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:05 PM CDT | Special Weather Statement | DDC | Clark | 40 min |
| May 24, 3:21 AM CDT | Severe Thunderstorm Warning | DDC | Scott | 39 min |
| May 24, 3:59 AM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 61 min |
| May 24, 4:18 AM CDT | Special Weather Statement | DDC | Scott | 42 min |
| May 24, 5:00 AM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 45 min |
| May 24, 5:33 AM CDT | Special Weather Statement | DDC | Trego | 42 min |
| May 24, 5:38 AM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 52 min |
| May 24, 6:22 AM CDT | Severe Thunderstorm Warning | DDC | Ellis | 38 min |
| May 24, 6:23 AM CDT | Special Weather Statement | DDC | Trego | 52 min |
| May 24, 6:29 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Pawnee, Rush, Trego | 46 min |
| May 24, 6:57 AM CDT | Severe Thunderstorm Warning | DDC | Ellis | 30 min |
| May 24, 7:20 AM CDT | Special Weather Statement | DDC | Rush | 40 min |
| May 24, 1:03 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 42 min |
| May 24, 1:45 PM CDT | Severe Thunderstorm Warning | DDC | Stevens | 45 min |
| May 24, 2:08 PM CDT | Tornado Warning | DDC | Grant, Haskell, Seward, Stevens | 37 min |
| May 24, 2:13 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 39 min |
| May 24, 2:17 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell | 43 min |
| May 24, 2:30 PM CDT | Tornado Warning | DDC | Grant, Haskell | 45 min |
| May 24, 2:35 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell | 40 min |
| May 24, 2:40 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 50 min |
| May 24, 3:00 PM CDT | Special Weather Statement | DDC | Hamilton | 45 min |
| May 24, 3:10 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Morton, Stevens | 32 min |
| May 24, 3:13 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 47 min |
| May 24, 3:29 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 46 min |
| May 24, 3:34 PM CDT | Tornado Warning | DDC | Finney, Gray | 41 min |
| May 24, 3:40 PM CDT | Special Weather Statement | DDC | Hamilton | 50 min |
| May 24, 3:44 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 46 min |
| May 24, 3:47 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane | 43 min |
| May 24, 4:03 PM CDT | Tornado Warning | DDC | Finney, Hodgeman, Lane, Ness | 27 min |
| May 24, 4:14 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 21 min |
| May 24, 4:16 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 29 min |
| May 24, 4:21 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 39 min |
| May 24, 4:29 PM CDT | Tornado Warning | DDC | Hodgeman, Ness | 31 min |
| May 24, 4:31 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 44 min |
| May 24, 4:51 PM CDT | Tornado Warning | DDC | Pawnee, Rush | 39 min |
| May 24, 4:55 PM CDT | Special Weather Statement | DDC | Scott | 50 min |
| May 24, 4:58 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 32 min |
| May 24, 5:06 PM CDT | Tornado Warning | DDC | Stafford | 24 min |
| May 24, 5:20 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Rush, Trego | 28 min |
| May 24, 5:27 PM CDT | Tornado Warning | DDC | Ellis, Rush | 33 min |
| May 24, 5:32 PM CDT | Tornado Warning | DDC | Pawnee, Rush | 22 min |
| May 24, 5:39 PM CDT | Tornado Warning | DDC | Ness, Pawnee, Rush | 51 min |
| May 24, 5:49 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 15 min |
| May 24, 5:58 PM CDT | Tornado Warning | DDC | Ellis, Rush | 16 min |
| May 24, 6:01 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 32 min |
| May 24, 6:02 PM CDT | High Wind Warning | DDC | Clark, Comanche, Edwards, Ford, Hodgeman, Kiowa | 3 hr |
| May 24, 6:06 PM CDT | Tornado Warning | DDC | Pawnee, Rush | 24 min |
| May 24, 6:33 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Pawnee, Rush | 20 min |
| May 24, 6:38 PM CDT | Tornado Warning | DDC | Pawnee | 18 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.